# SDR AALA20161017003

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 45,906 hours, 18,658 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A33018
- Part serial: D01099
- Condition: Sticking
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  DURING APPROACH THE LANDING GEAR HANDLE STUCK IN THE UP POSITION.  NUMEROUS ATTEMPTS WERE REQUIRED TO PLACE IT IN THE DOWN POSITION.  GEAR EXTENDED SUCCESSFULLY.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER MODULE ASSEMBLY IAW AMM 32-31-11 AND ACCOMPLISHED SUCCESSFUL LANDING GEAR CONTROL SYSTEM TEST IAW AMM 32-31-00.
